# SDR IXXA0100041S

- Difficulty date: March 15, 2001
- Submitted: August 6, 2001
- Operation: Air carrier
- Aircraft: N820BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 46065
- Aircraft time: 79,927 hours, 33,374 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Intercostal
- Condition: Corroded
- Location: Nose
- Part time: 79,927 hours, 33,374 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, CORROSION WAS DETECTED ON INTERCOSTAL AT FUSELAGE STATION 8 LONGERON 35 RIGHT. REPAIR ACCOMPLISHED REMOVAL OF INTERCOSTAL, FABRICATION AND INSTALLATION AN NEW INTERCOSTAL IN ACCORDANCE WITH DOUGLAS DRAWING 5615530 AND ENINEERING ORDER 53-DC8-1779.
